# SDR FDEA201708232326

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 27,673 hours, 15,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310620010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY SEAT TRACK LT NR 4 AT FR 38.2 TO FR40 FAILED GAP CHECK. REMOVED DUMMY SEAT TRACK CRACKED AT LT NR 4 FR38.2 TO FR40. LOCATED AND DRILLED   NEW DUMMY SEAT TRACK AND INSTALLED IAW SRM 51-40-44 AND SRM 51-40-21.  MAJOR REPAIR.
